# SDR DALA2023021501183

- Difficulty date: February 14, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 48,027 hours, 33,844 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH CENTER SEAT TRACK X=44 FROM STA Y=200 TO Y=256. SUMMARY OF NRC 00523: CORROSION LEVEL 2. LH CENTER SEAT TRACK AND SPLICE WAS REPLACED ON X=44 FROM STA Y=200 TO Y=256 PER B717-200 SRM 53-20-52-2R-PROCEDURE 5. (LP #2629217)
